# SDR GTIA030935

- Difficulty date: October 29, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Exhaust Duct
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT ENGINE T/R ACCOUSTIC EXHAUST DUCT DELAMINATED IN SEVERAL AREAS.  REPAIRED DAMAGED AREA.  (M)
